# SDR CA070919008

- Difficulty date: September 14, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 8,602 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Shaft
- Condition: Seized
- Location: Governor
- Component: Governor, Honeywell
- Component part number: 230365121
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

(CAN) WHILE THE PILOT WAS DOING HIS PREFLIGHT SYSTEM CHECKS, HE NOTICED THAT HIS GOVERNOR RANGE HAD SHIFTED DOWN FROM THE NORMAL RANGE OF 100 PERCENT DOWN TO 97 NR ROTOR RPM. THE GOVERNOR WAS INSPECTED BY THE ENGINEER AND HE FOUND THAT THE GOVERNOR LEVER SHAFT WAS SEIZED. HE CONTINUED INSPECTING THE GOVERNOR CONTROL LINKAGE AND NOTICED THAT THE DROOP COMPENSATION TORQUE SHAFT WAS TWISTED DO TO THE GOVERNOR SHAFT BEING SEIZED. THE GOVERNOR AND THE DROP COMPENSATION LEVER ASSEMBLY WERE REPLACED, GOVERNOR RIGGED AND BEEP RANGE SET. THE HELICOPTER WAS TEST FLOWN AND FOUND SATISFACTORY. (TC NR 20070919008)
